MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER SHORT; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER SHORT; HIP COMPONENT
Model Number 26000025
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to adverse soft tissue reaction to particulate debris.Srnjr number: (b)(4) side: l gender: f non mpo devices: 99961735 zmr cone a body proximal stem length 80mm 40x35mm neck and 99821713 taper stem 17mm x 135mm (zimmer biomet).

Brand Name
COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER SHORT
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19586738
Report Number3010536692-2024-00360
Device Sequence Number7317923
Product Code JDL
UDI-Device IdentifierM684260000251
UDI-PublicM684260000251
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26000025
Device Catalogue Number26000025
Device Lot Number111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale